# SDR N6WA2014111700001

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 26,129 hours, 18,807 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Unsecure
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WING ANTI-ICE WARNING.  TIGHTENED DUCTS ON WING ANTI-ICE SYS & FLOW CONTROL VALVE.  PERFORMED OPS CHECK ON WING ICE CONTROL & INDICATING SYS IAW AMM 30-12-00.  OPS CHECKED GOOD.
